# SDR CALA990497

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORGO DOOR JAMB PAN LOWER SECTION IS CORRODED.  INSTALLED SPLICE REPAIR ON DOOR JAMB PER SRM 53-05 FIG 44.
